# SDR SWA980557

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 289/302/380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED INTERCOSTAL ATTACH ANGLE AT BS 289, WL 253, ABOVE STR 11 RT, BS 302 WL 256 ABOVE STR 10 L/H AND BS 380 TO 400 LBL 1 WL 208.  REMOVED AND REPLACED PER BOEING SRM.
